# SDR SWAA2023092101313

- Difficulty date: September 17, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 26,408 hours, 12,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT (L2 DOOR) EMERGENCY LIGHTS WILL NOT ILLUMINATE<[01] REPLACED THE BATTERY PACK; LIGHTS TEST NORMAL. IWA AMM 33-51-06;[02] INSPECTION C/W
